# SDR UHLA2013041600121

- Difficulty date: April 16, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 10,729 hours, 8,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP AT SEAT 1 C&D COVER IS BLACK.  REMOVED AND REPLACED PHOTO LUMINESCENT LIGHT STRIP IAW AMM 33-50-21.
